MAUDE Adverse Event Report: PERFUSION SYSTEMS CARDIOBLATE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

PERFUSION SYSTEMS CARDIOBLATE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 49341
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a concomitant surgical procedure of mitral valve replacement, tricuspid valve repair.On the day of the procedure a cyroflex probe powered by a cryoconsole, and a cardioblate lp clamp powered by an ft-10 generator were used.The left atrial appendage was successfully closed.Left pulmonary vein (lpv) block was achieved.Right pulmonary vein (rpv) conduction block was achieved.One day post procedure the patient experienced bleeding.A concomitant/additional medication was given.The patient was treated with blood transfusion, subject was oozy at end of case, no active bleeding, no need for vasopressors, bleeding from mouth and trialysis catheter, heparin held.H&h reported as stable at discharge, no signs of active bleeding.These caused prolonged hospitalization.The patient status was recovered/resolved approximately one month later and discharged from hospital.The adverse event was deemed by the site as probably related to the concomitant procedure, and not related to the study procedure and not related to the study devices.The adverse event was deemed by the sponsor as related to the study procedure and the concomitant procedure, possibly related to the cryoflex probe and cardioblate lp clamp but not related to the cryoconsole and the ft10-generator.The clinical events committee (cec) deemed incident as casually related to the concomitant procedure and the study procedure, possibly related to the cryoflex probe and clamp but not related to the console and the ft10 generator.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CARDIOBLATE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17571857
Report Number2184009-2023-00898
Device Sequence Number8268042
Product Code OCL
UDI-Device Identifier00643169998018
UDI-Public00643169998018
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K182610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model Number49341
Device Catalogue Number49341
Device Lot Number631E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/18/2023
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite